# SDR ZN3R030M

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: General aviation
- Aircraft: ZN3R
- Make and model: Amd FALCON
- Engine: Garrtt ATF36A4
- Engine time: 5,177 hours, 4,121 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1601562
- Part serial: 23610C
- Condition: Misrepaired
- Location: Engine
- Part time: 5,177 hours, 4,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OIL COOLER 160156-2, SN 23-610C SERIES 2 HAS POSSIBLE UNAPPROVED REPAIR CONSISTING OF A PLUG WELD IN THE MIDDLE OF THE OIL COOLER FINS AND WALL COMPLETELY THRU.  CHIEF INSPECTOR NOTIFIED AT REPAIR STATION AND REQUESTED SUP TO BE COMPLETED ON 11/22/05.
